Catalog Home Page

Inference for P(Y<X) for exponential and related distributions

Ng, V.M. (2006) Inference for P(Y<X) for exponential and related distributions. Journal of Modern Applied Statistical Methods, 5 (2). pp. 323-327.

[img]
Preview
PDF - Published Version
Download (171kB) | Preview

    Abstract

    Some tests and confidence bounds for the reliability parameter R=P(Y<X) are proposed, where X and Y are independent random variables from a two-parameter exponential distribution. The results are based on missing or incomplete data and are applicable to some related distributions.

    Publication Type: Journal Article
    Murdoch Affiliation: School of Engineering Science
    Publisher: Wayne State University Press
    Copyright: © 2006 JMASM, Inc.
    URI: http://researchrepository.murdoch.edu.au/id/eprint/11289
    Item Control Page

    Downloads

    Downloads per month over past year